# SDR WVE2002F00006

- Difficulty date: March 26, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED INFLIGHT NR1 ENGINE SHUTDOWN DUE TO LOSS OF OIL PRESSURE DURING FLIGHT AFTER C1/C2 INSPECTION.  DECLARED IFE AND DIVERTED.  UPON INSPECTION BY MAINTENANCE, THE NR1 ENGINE REQUIRED FIVE QUARTS OF OIL.  CAUSE AND CORRECTIVE ACTION REMAINS UNDER INVESTIGATION AT THIS TIME.
